# SDR AALA20100301SJU01

- Difficulty date: February 28, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 48,200 hours, 16,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FROM ROWS 9 THRU 15 VERY DIM.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHTS FROM ROWS 9 THRU 15.  OPS CHECKED NORMAL
